Heart scarring detected more than a year after COVID-19 vaccination in some patients
By Cassie B. // Apr 02, 2024

When some people started experiencing myocarditis, or heart inflammation, after receiving COVID-19 vaccines, public health authorities and the media downplayed the severity of the problem and insisted that the protection offered by the vaccines was worth the risk. However, it is now emerging than the problem is more serious than vaccine supporters initially claimed.

A new study by Australian researchers revealed that one third of patients who suffered from myocarditis after getting a COVID-19 vaccine still had heart scarring more than a year later. This is according to cardiac imaging that showed persistent late gadolinium enhancement (LGE), which is typically an indicator of heart scarring.

In the study, the median time between the day the person received the vaccine and when they underwent follow-up imaging was 548 days; the longest interval among those studied was 603 days.

The researchers wrote: “We found that the incidence of persistent myocardial fibrosis is high, seen in almost a third of patients at >12 months post diagnosis, which could have implications for the management and prognosis of this predominantly young cohort.”

They cautioned that we do not yet know what the long-term clinical implications of this are. However, given the fact that LGE tends to indicate a worse prognosis in myocarditis that is not connected to COVID-19 vaccines, particularly when it persists longer than six months, there is plenty of reason to be concerned.

Most of the patients in the study had received the Pfizer vaccine, while some received jabs from Moderna or AstraZeneca.

We are building the infrastructure of human freedom and empowering people to be informed, healthy and aware. Explore our decentralized, peer-to-peer, uncensorable Brighteon.io free speech platform here. Learn about our free, downloadable generative AI tools at Brighteon.AI. Every purchase at HealthRangerStore.com helps fund our efforts to build and share more tools for empowering humanity with knowledge and abundance.

According to the British Heart Foundation, heart scarring caused by myocarditis means the heart needs to work harder to pump blood and oxygen throughout the body, which can cause the heart muscle to grow bigger and weaker over time. If enough scar tissue forms there, it can cause congestive heart failure or dilated cardiomyopathy, the Texas Heart Institute notes.

Another recent study, this one out of Canada, found that half of the patients with post-vaccination myocarditis still had persistent LGE during follow up imaging. They noted that this “likely reflects replacement fibrosis”, or heart scarring. They also cited papers showing that patients who have persistent LGE tend to have a greater risk of negative outcomes.

Even mild myocarditis can cause fatal arrythmias

Myocarditis emerged soon after vaccine rollouts as one of the more immediately visible side effects of the jab, largely affecting teens and young adult males within the first week after getting an mRNA vaccine. Interestingly, most of the cases occurred in young men following their second dose of the vaccine. Doctors aren’t sure why it mostly affects men, but they believe that testosterone may play a role in vaccine-induced myocarditis. It is treatable in some cases, but there are multiple forms of myocarditis, and each has its own prognosis. Some people may have to limit their activities and take medication for the rest of their lives.

Research from Japan shows that even mild cases of myocarditis can lead to fatal arrythmias. A group of doctors, scientists and academic experts known as the Health Advisory and Recovery Team (HART) published an advisory about the study, noting: "The possibility that inflammation affecting just the conductive system might result in fatal arrhythmia is a concern we have previously raised in relation to the mRNA products."

The group added that this type of vaccine damage cannot be detected in a standard autopsy and may have been missed in the post-mortems of some people who died suddenly following vaccination.

Last year, a 28-year-old Dominican basketball player whose career was damaged by vaccine-induced myocarditis died of a heart attack while undergoing a stress test at a health center.

Sources for this article include:

YourNews.com

TexasHeart.org

Expose-News.com

BHF.org.uk

NaturalNews.com



Take Action:
Support NewsTarget by linking to this article from your website.
Permalink to this article:
Copy
Embed article link:
Copy
Reprinting this article:
Non-commercial use is permitted with credit to NewsTarget.com (including a clickable link).
Please contact us for more information.
Free Email Alerts
Get independent news alerts on natural cures, food lab tests, cannabis medicine, science, robotics, drones, privacy and more.

NewsTarget.com © 2022 All Rights Reserved. All content posted on this site is commentary or opinion and is protected under Free Speech. NewsTarget.com is not responsible for content written by contributing authors. The information on this site is provided for educational and entertainment purposes only. It is not intended as a substitute for professional advice of any kind. NewsTarget.com assumes no responsibility for the use or misuse of this material. Your use of this website indicates your agreement to these terms and those published on this site. All trademarks, registered trademarks and servicemarks mentioned on this site are the property of their respective owners.

This site uses cookies
News Target uses cookies to improve your experience on our site. By using this site, you agree to our privacy policy.
Learn More
Close
Get 100% real, uncensored news delivered straight to your inbox
You can unsubscribe at any time. Your email privacy is completely protected.